| taille du texte : S-M-L |
| impression | intranet

Stability of regular roll waves

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2005
auteur(s) Boudlal Abdelaziz; Liapidevskii Valery Yu
journal Journal of Computational Technologies
volume (numéro) 10 (2)
pages 3 – 14
résumé Stability of periodic travelling waves of finite amplitude is investigated for the inhomogeneous hyperbolic equations of the gas dynamic type. A criterion for stability is formulated in terms of the hyperbolicity of the modulation equations for the periodic wave packets (roll waves). Asymptotic formulae for nonlinear stability in the cases of infinitesimal roll waves as well as for the wave of maximum amplitude are derived. Stability diagrams for flows in inclined self-similar channels are presented.
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).